# SDR SIMA20140309001

- Difficulty date: March 9, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N800AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145425
- Aircraft time: 29,847 hours, 26,984 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 110049
- Part serial: 12803
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT & LT OVERWING EMERGENCY LIGHTS INOPERATIVE.  R & R NR 4 EPSU IAW AMM 33-50-04, OPERATIONS CHECKED GOOD, SEE AML 3494619 2 FOR BATTERY R & R.
